Sinus issues are extremely common today. Millions of Americans suffer with sinus problems. Sinus problems can be treated with numerous over-the-counter drugs but the most popular ones are Tylenol Sinus and Advil Sinus. Claim Your 20 Free Pregnancy Tests – Click Here
You should know about each medication and the effects it can have on your pregnancy before taking either. Talking to your doctor is a good idea. Alongside, you should carry out some research so that you know the difference between the two medications. Yes, both of them work similarly but they are different drugs and knowing about them will help you a lot.
Both Advil and Tylenol contain one common ingredient, which is phenylephrine. However, the difference lies in the other main ingredient. While Advil contains ibuprofen, the other drug contains acetaminophen instead.
Phenylephrine is an over-the-counter decongestant and is very common. It works by reducing the swelling of the sinus cavity. Thus, you will be able to breathe with ease and the mucus will drain properly. Ibuprofen works to reduce fever and relieves pain. It is anti-inflammatory. Acetaminophen also does the same but it is not anti-inflammatory.
Both drugs are very efficient in treating the pain and congestion that is sinus. Phenylephrine is the main ingredient in both Tylenol and Advil and it works to shrink the swollen sinus cavity by decreasing the blood flow to that area.
As a result you will be able to breathe easily. In fact, this ingredient can also treat a congested inner ear, which usually blocks tubes in the ear. Both these are temporary solutions to the pain caused by sinus and this includes tooth pain, ear pain, headache, and eye pain.
These medications will offer you a lot of relief and you will be able to function better. Sinus can be crippling at times and can hinder your job performance significantly. Thus, these medicines will give you the much needed relief so that you can focus on your work and perform well without problems.
So what considerations should you make before taking these drugs? Know that you should be careful at all times so as to steer clear of any side effects.
This one is effective in curing headaches and fever. It may be a pain reliever but it is not anti-inflammatory and thus, you can’t use it against body pain and arthritis. Tylenol is also safe for your tummy and it doesn’t upset it. Hence it is safe to use even if you have gastrointestinal problems. You should use it instead of Advil in this case. However, if you take an overdose of Tylenol, you will damage your liver significantly.
Advil is an anti-inflammatory and non-steroidal drug. Hence it can also be referred to as NSAID. This drug has an effect on the hormones in your body that cause inflammation. The drug will reduce their production and thus reduce inflammation.
Advil is an efficient sinus drug because sinus usually makes the sinus cavity irritated and inflamed. However, this drug is extremely harmful for pregnant ladies as well as nursing mothers. You should not take this drug if you are pregnant or if you are breastfeeding.
Thus, if you are pregnant, Tylenol is the answer for you and not Advil.